Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Took choice pill. Irregular periods since then. Pregnancy negative. Reasons for irregularity?

Hi, I took the next choice pill (generic version of the plan b pill)in January and got my period a lot sooner than I was suppose to, I had another period but my period hasn't been regular since.. It's been way off since I've taken that pill, I've never been irregular until I took this pill. I am now 2 months late with period, I took 3 pregnancy test, they were negative, but I'm still worried.. Could my period be thrown off from that pill? Even though I took it in January? Please help.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Your cycles should have become regular by now. That you are still experiencing irregularity calls for evaluation. I would ask you to see a specialist for a proper assessment of your condition and advice. You may need to exclude/confirm pregnancy through a blood test and a trans-vaginal sonogram, get a complete hormonal profile if pregnancy has been excluded and receive hormonal therapy if needed. Also, maintain a healthy weight and do some regular daily exercise. Hope you find this information useful. Take care.
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor